Before I discovered your site, I began using the brand ‘ali’ pills to lose weight because of the issues with anal leakage I stopped taking the pill and performed a Full Body Cleanse. soon after completing the regimen, I began getting abdominal pains on my left side and soon after I eat, my stomach begins to make strange noises and I have had diahrrea for several weeks now. Is there anything you can recommend to help remedy this? Have you heard of any side-effects associated with the ‘ali’ pills? I went to a medical doctor and he suggested that it could be ulcers, and placed me on medication. I only get pains when I eat any solid foods. It feels like my stomach is bloated and I get lots of gas. Soon after I eat, I get strong cramps that drain my energy. Thank you for your wonderful service.
Answer by Dherbs
Please explain what solid foods are you eating! I recommend a daily regimen consisting of: Alkaline Formula, Digestion Aid, Electric Greens Combo, Alchemist Golds (1 tablespoon in every glass of water) p.s. – drink vegetable juice daily. Try and drink cabbage, carrot, and brussel sprout juice as much as possible. Drink aloe vera juice daily too! Read our “ULCERS” article on our site as well. Everything you need is at DHerbs.Com!